# SDR AWXA200301293

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOORBEAM AT BS 1330, RBL 14.  MAINTENANCE REMOVED DAMAGED AREA OF FLOORBEAM AT BS 1330, RBL 14; FABRICATED REPAIR ANGLES AND A FILLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11 FIG 1 PG 1.
